# SDR SWAA2022022320930

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 41,601 hours, 24,501 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING #193AL HAS AREAS OF DELAMINATION ON OUTER SURFACE / WING TO BODY FAIRING #193AL WITH AREAS OF DELAMINATION ON OUTER SURFACE WAS REPAIRED PER SWA EA# 1-753-33475 REV IR DATED 27-OCT-2018 AND ATS ER# 18-04498 REV IR DATED 27-OCT-2018
